# SDR CALA2009102200638

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 64,383 hours, 14,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  RELAMPED L1 EMERGENCY EXIT LIGHT PER AMM 33-51-06.  SYSTEM OP CHECKS NORMAL.
